| Catalog Number |
705.47 |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.A sample is available that has not yet been received at manufacturing for evaluation.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that during the vitrectomy surgery, the tip of the forceps had poor opening and closing and poor grasping, and opening and closing was stiff during insertion.The surgery was completed after replacing the product with another one.The involved eye and the patient identifier are not available.There was no patient harm.
Additional Manufacturer Narrative
Additional information is provided in sections d.9, h.3, h.6 and h.10.The investigation is completed.A review of the device history record (dhr) traceable to the reported lot number indicates that the product was processed and released according to the product¿s acceptance criteria.The sample is received with inner blister, outer blister and cover foil showing the lot information.The sample shows no macroscopic signs of damage.The sample shows signs of surgery residues and is returned in a opened status.The sample was visually inspected with the aid of a photomicroscope with various magnifications.The sample was functionally tested.It was noticed that the sample are align with manufacturers specification.The customers complaint is not confirmed.A root cause for the customers reported event could not be determined because the returned product met manufacturer¿s specifications.No action was taken as the returned sample met specifications for tests performed in relation to the reported event.Complaints are reviewed and monitored at regular intervals for adverse trends.No adverse trends have been observed associated with the reported product and event.No action has been identified for this reported event.The manufacturer internal reference number is: (b)(4).